Couldn't find what you looking for?

TRY OUR SEARCH!

New Reply New Topic Followed by 25 people

User avatar
Health Elite
4497 posts
It would seem almost certain that you are having withdrawal bleeding and you are not pregnant. Whenever there is uncertainty about a period, I suggest leaving a test until 21 days after last sex to be certain.
Having taken EC, the next cycle would be expected to start from the bleeding date, in your case 12 July, and you might expect your period to start 28 days later on 9 August. However, your next period or two may start a week+ earlier or later than would otherwise be expected.
Reply

Loading...

I had continuous sex for 3days...N I took I pill on the 3rd day itself in the morning..R thereby chances of getting pregant
Reply

Loading...

User avatar
Health Elite
4497 posts

The i-pill should be taken within 72 hours, and the earlier it is taken, the more likely it is to work. However, you have not given any cycle data or any dates.

  1. What date did your last period start?
  2. How long is your cycle usually (typically 28 days)?
  3. What dates did you have sexual intercourse since your last period started?
  4. What date did you expect your next period to start?
Reply

Loading...

Is it possible bleeding after 6 day of unprotected sex and unwanted 72 is given within 2,3 hours of sex
Reply

Loading...

Hey i nd my bf hve sex before 4 days of my periods using condom but it left inside me we hve removed that condom and i took ipill within an hour after one day spotting is there along with the back pain? Is there any fear of getting pregnant?
Reply

Loading...

Remember this, any time you have sex you ate at risk for pregnancy. You did tbe right thing by taking the pill right away. The plan b pill was made for cases like yours. If you had sex just before your period was due more than likely you were not even fertile but your period more than likely will be late or early or may even skip all together. Take a preg test 6 weeks after the pill just to be sure. Good luck. Don't stress prayers are with you.
Reply

Loading...

User avatar
Health Elite
4497 posts
It is quite common for withdrawal bleeding to take place after taking EC like unwanted72, and is an indication that it has probably worked
Reply

Loading...

Hii dear... I had a conversation with you on last week... That i ate ipill on 6th night and got withdrawal bleeding on 12th july... My bleeding is stop 2 days back... But am facing bleeding during toilet and after that.. It happns only when i am doing toilet not after that... I searched in Google so it shows as a sign of pregnancy too... What do u suggest... Plz hlp me on this... Do u think its a sign of pregnancy as i already got 5 days of withdrawal bleeding... What is it exactly...???
Reply

Loading...

User avatar
Health Elite
4497 posts
I doubt very much it is pregnancy related, but it is too early to test if you want a reliable negative result. You took EC in June and July, and so your system will have been affected. It sounds as though it is spotting (common when having taken hormone pills), and may clear up. I would be inclined to wait for a week and then take a test if you are worried (assuming you have not had sex since taking EC). If the spotting increases, or you are in any way worried, see a medical practitioner who can examine you.
Reply

Loading...

Dear i did not understand... Do u think m pregnant??? Which date should i hav a pregnancy test???
Reply

Loading...

I also have piles problem but from past few days i hav problem in toilet i am not able to do toilet because of piles and when i put lots of pressure while doin toilet it bleeds... Please help me...
Reply

Loading...

User avatar
Health Elite
4497 posts

No, I don't think you are pregnant. Indeed I am almost certain you are not. But I can only go on what you tell me. I can't even see you, let alone examine you in any way, but your medical practitioner can. So I was suggesting that if you have concerns about your bleeding, you should see a medic.

You have subsequently said that you have piles, and that is the likely cause of the bleeding you have noticed. You could be prescribed medication to treat that condition. So the bleeding is not likely to be pregnancy related.

If you really want to take a pregnancy test, then you could take a test 21 days after your last sex. If last sex was 6 July, you could test on 27 July. But I would expect it to be negative.

Where are you from?

Reply

Loading...

I am from India ( Navi Mumbai) ..i last had my sex on 10th july but with condoms... And i already had withdrawal bleeding for 5days ..I face blood only at the time of doing toilet when am pushing hard for it...
Reply

Loading...

User avatar
Health Elite
4497 posts
If your withdrawal bleeding started 12 July, then you are extremely unlikely to be pregnant. However, it is difficult to predict when your next period will start as you have taken two EC pills. I would think it is possibly likely to start in the first two weeks of August.
Reply

Loading...

Thanks alotttt dear... Il keep ypu posting...
Reply

Loading...